# SDR 96ZZZX4752

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23470
- Make and model: Cessna 172M
- Aircraft serial: 17264090
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Assy
- Part number: D30256
- Condition: Cracked
- Location: Mlg
- Part time: 5,000 hours
- Component: Mcauly, C1630030101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON TIRE CHANGE, HUB ASSY HAS 4 CRACKS ON ONE SIDE AND TWO CRACKS ON THE BACK SIDE.  ALL CRACKS ARE AT BOLT HOLES.
